MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM DEFINITION FLASH; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 10430603
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens has completed the investigation of the reported event.Based on the investigation, the event was determined to be use-related.During the examination, the patient was not secured using the intended fixation means, which can increase the risk of unintentional patient movement and injury.According to the instruction for use ¿ somatom definition flash operator manual (print no.C2 030.620.10.02.02, chapter a.2 information about personal safety, page a.2 8), the following warning is provided: ¿system movement ¿ movement of the tabletop entails a danger of injury.-caution - unintentional patient movement! contusion of patient extremities at patient table and gantry.Always fix and observe the patient during system movements.¿ based on the investigation results, the assessment does not indicate a system failure or malfunction.No general design issue, systematic issue, or non-conformity with the intended performance of the system was identified.No further actions are required, as there is no negative awareness regarding the quality, safety, or performance of the ct system, which was found to be working as specified.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom definition flash ct system.During the examination, the patient pressed his knee against the plexiglass ring and came into contact with moving parts of the system.As a result, the patient sustained a minor superficial laceration to the knee.The injury did not involve deeper structures such as ligaments or bone.The patient received medical treatment at the hospital, where sutures were applied to close the wound.

Brand Name
SOMATOM DEFINITION FLASH
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key25014210
Report Number3004977335-2026-00072
Device Sequence Number9632038
Product Code JAK
UDI-Device Identifier04056869006963
UDI-Public(01)04056869006963
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K230421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10430603
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown